Request file

Review/Citation:  MEDKOVÁ, Dagmar. Transmission problem for the Brinkman system. Complex Variables and Elliptic Equations. An International Journal. 2014, 59(12), 1664-1678. ISSN 1747-6933. E-ISSN 1747-6941
Requested document:  Medkova.pdf - Publisher’s postprint
The requested document is not available in open access mode. But it is possible to ask the author for a copy of the document through the form below. If your application is accepted, you will receive a document by e - mail.

Fields marked with * are obligatory.

(Universities, research institutions, associations …)


  This site uses cookies to make them easier to browse. Learn more about how we use cookies.